# SDR HALA2012021400061

- Difficulty date: February 14, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 85,726 hours, 15,394 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Part number: 2305818
- Part serial: 601135
- Condition: Failed
- Location: Hf Radior
- Part time: 93,800 hours, 17,452 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF NR 2 RT UNABLE TO TUNE & COMMUNICATE ON LOWER FREQUENCIES.  ABLE TO TUNE 11282 SUCCESSFULLY.  REPLACED NR 2 RT HF COUPLER IAW AMM 23 11 01.  CONTACTED SFO RADIO SIGNAL STRENGTH 5 BY 5 ON LOW FREQUENCIES.  OPS NORMAL.
